Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Unstable splittings for real spectra

Nitu Kitchloo and W Stephen Wilson

Algebraic & Geometric Topology 13 (2013) 1053–1070
Abstract

We show that the unstable splittings of the spaces in the Omega spectra representing BP, BPn and E(n) from [Amer. J. Math. 97 (1975) 101–123] may be obtained for the real analogs of these spectra using techniques similar to those in [Progr. Math. 196 (2001) 35–45]. Explicit calculations for ER(2) are given.

Keywords
unstable homotopy, unstable splitting, real spectra
Mathematical Subject Classification 2010
Primary: 55N20, 55N22
Secondary: 55N91
References
Publication
Received: 20 March 2012
Revised: 4 August 2012
Accepted: 14 November 2012
Published: 17 April 2013
Authors
Nitu Kitchloo
Department of Mathematics
Johns Hopkins University
3400 N. Charles St.
Baltimore, MD 21218
USA
http://www.math.jhu.edu/~nitu/
W Stephen Wilson
Department of Mathematics
Johns Hopkins University
3400 N. Charles St.
Baltimore, MD 21218
USA
http://www.math.jhu.edu/~wsw/